# SDR VNAA2019042431111

- Difficulty date: April 23, 2019
- Submitted: April 24, 2019
- Operation: Air carrier
- Aircraft: N221PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7889
- Aircraft time: 35,939 hours, 35,722 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: DE
- How discovered: O
- Nature of condition: F
- Precautionary procedure: L, A

## Discrepancy

EMERGENCY LANDING DUE TO FLAPS MALFUNCTION.  FLAPS WOULD NOT SET TO DESIRED SETTING.  FLIGHT HAD TO DO A GO AROUND.  LANDED AT FLAPS 20.  LANDED SAFELY AND THEN CAPTAIN CANCELLED EMERGENCY.  MX COMPLIED WITH OPS TEST OF FLAPS IAW CRJ200 AMM 27-54-00-710-801.  NO DEFECTS NOTED AT THIS TIME.
